Run-Length-Limited Variants of Duobinary and Modified Duobinary

Publisher
IEEE-Inst Electrical Electronics Engineers Inc
Issue Date
1987-02
Language
ENG
Citation

IEEE TRANSACTIONS ON COMMUNICATIONS, v.35, no.2, pp.142 - 150

ISSN
0090-6778
URI
http://hdl.handle.net/10203/63249
Appears in Collection
NE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 119
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 3 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0